Pacific Journal of Mathematics

A Gelfand representation theory for $C^{\ast}$-algebras.

Charles A. Akemann

Article information

Source
Pacific J. Math., Volume 39, Number 1 (1971), 1-11.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102969765

Mathematical Reviews number (MathSciNet)
MR0328608

Zentralblatt MATH identifier
0225.46051

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Akemann, Charles A. A Gelfand representation theory for $C^{\ast}$-algebras. Pacific J. Math. 39 (1971), no. 1, 1--11. https://projecteuclid.org/euclid.pjm/1102969765


Export citation

References

  • [1] J. F. Aarnes, and R. V. Kadison, Pure states and approximate identities, Proc. Amer. Math. Soc, 21 (1969), 749-752.
  • [2] C. A. Akemann, Approximate units and maximalabelian C*-subalgebras, Pacific, J. Math., 33 (3) (1970), 543-550.
  • [3] C. A. Akemann, The general Ston-Weierstrass problem, J. Functional Analysis, 4(2) (1969), 277-294.
  • [4] C. A. Akemann, Left ideal structure of C*-algebras, J. Functional Analysis, 6 (2) (1970), 305-317.
  • [5] C. A. Akemann, Sequential convergence in the dual of a W-*algebra, Comm. Math. Phys. 7 (1968), 222-224.
  • [6] R. C. Busby, Double centralizers and extensions of C*-algebras, Trans. Amer. Math. Soc, 132 (1968), 79-99.
  • [7] J. Dixmier, Ideal center of a C*-algebra, Duke Math. J., 35 (1968), 375-382.
  • [8] J. Dixmier, Les algebres dperateurs dans espace hilbertsen (Algebres vonNeumann), Gauthier-Villars, Paris, 1957.
  • [9] J. Dixmier,Les C*-algebres et leurs representations, Gauthier-Villars, Paris, 1964.
  • [10] E. G. Effros, Order ideals in a C*-algebraand its dual, Duke Math. J. 30 (1963), 391-412.
  • [11] R. Giles and H. Kummer, A non-commutativegeneralization of topology, Queens Mathematical Reprint No. 1970-12, Kingston.
  • [12] G. K. Pedersen, C*'--integrals,Kobenhavns Universitet Matematisk Institut Pre- print Series 1970 No. 7.
  • [13] A. Rosenberg, The number of irreducible representations of simple rings with no minimalideals, Amer. J. Math. 75 (1953), 523-530.
  • [14] S. Sakai, The theory of W*-algebras, Yale Notes, 1963.